# SDR IPXA2020101461308

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1/2 CENTER WING BOX UPPER SKIN AT STA 1236 AND FWD OF STR 15 RT HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS.  REPAIRED IAW VT-SAA EA 011-5730-01-A8610 REV I/R AND EO MD11-5730-78141-A.
